Mathematics Department
Mathematics Department

Shop Our Store


Bakker, Lennard F.



Graduate Coordinator

Email: bakker@math.byu.edu
Office: 366 TMCB
Phone Number: (801) 422-5882
Click Here to View Bakker, Lennard F.'s Curriculum Vitae
Visit Personal Website

Prizes and Awards:
  • Distinguished Teaching Award, Department of Mathematics, August 2013
  • Publications:
  • Asymptotic Values, Prepoles, and Periodic Points (with Jared Whitehead), International Journal of Bifurcation and Chaos, Vol. 20, No. 4 (2010), 1049-1059.
  • Linear stability for some symmetric periodic simultaneous binary collision orbits in the four-body problem (with Tiancheng Ouyang, Duokui Yan, Skyler Simmons, and Gareth Roberts), Celestial Mechanics and Dynamical Astronomy, Vol. 108, No. 2 (2010), 147-164.
  • Existence and Stability of Symmetric Periodic Simultaneous Binary Collision Orbits in the Planar Pairwise Symmetric Four-Body Problem (with Tiancheng Ouyang, Duokui Yan, and Skyler Simmons), Celestial Mechanics and Dynamical Astronomy, Vol. 110, No. 3 (2011), pp 271-290.
  • A Profinite Group Invariant for Hyperbolic Toral Automorphisms (with Pedro Martins Rodrigues), Discrete and Continuous Dynamical Systems A, Vol. 36 No. 6 (2012) pp. 1965-1976.
  • Linear Stability Analysis of Symmetric Periodic Simultaneous Binary Collision Orbits in the Planar Pairwise Symmetric Four-Body Problem (with Scott C. Mancuso and Skyler Simmons), Journal of Mathematical Analysis and Applications 392 (2012) pp. 136-147.
  • Errata to: Existence and Stability of Symmetric Periodic Simultaneous Binary Collision Orbits in the Planar Pairwise Symmetric Four-Body Problem (with Tiancheng Ouyang, Duokui Yan, and Skyler Simmons), Celestial Mechanics and Dynamical Astronomy Vol. 112, No. 4 (2012), pp. 459-460.
  • The Katok-Spatzier Conjecture, Generalized Symmetries, and Equilibrium-Free Flows, Communications on Pure and Applied Analysis, Vol. 12, No. 3 (2013), pp. 1183-2000.
  • Understanding the Dynamics of Collisions and Near-Collision Motions in the N-Body Problem, in Advances in Interdisciplinary Mathematical Research, Springer Proceedings in Mathematics & Statistics Vol. 37 (2013), pp 99-116.
  • Open Sets of Diffeomorphisms with Trivial Centralizer in the C^1 Topology (with Todd Fisher), Nonlinearity 27 (2014) 2869-2885
  • Stability of the Rhomboidal Symmetric-Mass Orbit (with Skyler Simmons), Discrete and Continuous Dynamical Systems A, Vol. 35, No. 1 (2015) 1-23
  • A Separating Surface for Sitnikov-like n+1 Body Problems (with Skyler Simmons), Journal of Differential Equations Vol. 258 (2015), 3063-3087.
  • Research Interests:

    • Dynamical Systems, especially Celestial Mechanics and Algebraic Dynamics